# SDR GTIA020457

- Difficulty date: April 3, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO STATION 788 TO 826 LONGERON 29L ELONGATED HOLES, GOUGES, AND CORROSION.  FOUND LONGERON OUT OF LIMITS.  LOCATED AND DRILLING LONGERON 29L.  PART WAS INSTALLED.  (M)
